# SDR AALA202504219708

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Part number: 151W7891Y18
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT PASSENGER CABIN FLOOR STRUCTURE SHEAR TRUSS BETWEEN STA 2129 AND STA 2150, AT S27L. REPLACED SHEAR TRUSS PER SRM 51-40-02-06.
